# SDR SWIA2020020648279

- Difficulty date: January 8, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 42,383 hours, 35,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 399-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT RAIL ON LBL 9 BETWEEN FS 399.0 AND 409+5 HAS LIGHT DAMAGE IN BOTTOM OF RAIL   (C-CHECK) RO 2/04/2020   UPON EVAL, FOUND SEAT TRACK CORROSION TO BE OUT OF LIMITS PER CRJ-200 SRM. RECOMMEND REPLACEMENT. SEE WC 1031 FOR FABRICATION.
